# SDR DL73K010447

- Difficulty date: March 17, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 49,548 hours, 37,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 48666
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER. LIGHT FROM ROW 10 - 16 INOP - REPLACED POWER SUPPLY
